# SDR DXTA2024091600541

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0323
- Aircraft time: 2,250 hours, 1,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Block
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UPON OPENING DOOR FROM OUTSIDE OR INSIDE OF AIRCRAFT ONCE HANDLE IS RELEASED DOOR OPENS APPROXIMATLY 1 INCH AND STOPS.  DOOR MUST BE PHYSICALLY PULLED OR PUSHED TO GET THE DOOR TO OPEN. CORRECTIVE ACTION: FURTHER INVESTIGATION AND TROUBLESHOOTING FOUND THE DOOR IS CONTACTING THE FORWARD DOOR FRAME RUB BLOCK WHICH IS PREVENTING THE DOOR FROM NORMAL OPERATION. COMPLIED WITH DOOR FRAME RUB BLOCK ADJUSTMENT IAW CE680A MM CH.52-10-45 TO OBTAIN PROPER DOOR/DOOR RUB BLOCK CLEARANCE. PERFORMED SEVERAL OPERATIONAL CHECKS OF THE PASSENGER DOOR IAW CE680A MM CH.52-10-00 WITH NO DEFECTS. DOOR NOW FULLY ENTERS DOOR FRAME AND HANDLE OPERATES NORMALLY. OPERATIONAL CHECKS GOOD.
